# SDR DALA2015041302751

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 45,712 hours, 6,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ESPU BATTERY CAPACITY TEST IAW WC 0591-0204 ESPU, 18WL, FAULTED DOOR 4.  REPLACED ESPU WL18 AND REPAIRED BROKENS WIRES AT SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 22RH.  LP 1899709.
